Distributions with known initial hazard rate functions
Marco Scarsini and
Moshe Shaked ()
Additional contact information
Moshe Shaked: University of Arizona
Post-Print from HAL
Abstract:
The purpose of this paper is to study the distributional properties of a non-negative random vector Image , based on the knowledge of the initial hazard rate functions only. First we study various stochastic orders and stochastic bounds of random vectors that have the same initial hazard rate functions. Then we include some comments about extensions of the results of the paper to n-dimensional vectors (n>2). The results in this paper have various applications in the competing risks theory.
Keywords: Competing risks; Stochastic orders; Fréchet classes; Initial hazard rate functions; Dynamic conditional marginals (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations:
Published in Journal of Statistical Planning and Inference, 1999, Vol. 78, N°1-2, pp. 39-55. ⟨10.1016/S0378-3758(98)00205-5⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00540250
DOI: 10.1016/S0378-3758(98)00205-5
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().